Alert archive / Missouri / Flash Flood Watches in 2018
Flash Flood Watch 4, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood watch at Sep 6, 2018, 3:08 AM CDT for 23 counties in Missouri. It took effect at Sep 7, 2018, 1:00 AM CDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Sep 6, 2018, 3:08 AM CDT (08:08 UTC)
- In effect from
- Sep 7, 2018, 1:00 AM CDT
- Expired
- Sep 8, 2018, 9:06 AM CDT
- In force
- 32 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- None
All 23 counties
Adair County, MO, Caldwell County, MO, Carroll County, MO, Chariton County, MO, Cooper County, MO, Daviess County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Howard County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Pettis County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO
The radar
The Pleasant Hill radar (KEAX), 122 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.1 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 692 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
107 WGUS63 KEAX 060808 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Kansas City/Pleasant Hill MO 308 AM CDT Thu Sep 6 2018 ...Flash Flooding Possible tonight through late Saturday... .A frontal boundary currently stalled over the region coupled with the remnants of Tropical Storm Gordon will converge over the region late tonight through Saturday night. Moderate to heavy rainfall is expected with potential totals of 3 to 5". With already saturated soils from the rainfall the last couple days, and what will be seen today, this area has the greatest risk of possible flash flooding due to quicker runoff. MOZ017-023>025-030>033-038>040-044>046-054-062200- /O.NEW.KEAX.FF.A.0004.180907T0600Z-180909T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Adair-Livingston-Linn MO-Macon-Ray-Carroll-Chariton-Randolph- Lafayette-Saline-Howard-Johnson MO-Pettis-Cooper-Henry- Including the cities of Kirksville, Chillicothe, Brookfield, Marceline, Macon, La Plata, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, Clinton, and Windsor 308 AM CDT Thu Sep 6 2018 ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT... The National Weather Service in Kansas City/Pleasant Hill has issued a * Flash Flood Watch for portions of central Missouri, north central Missouri, northeast Missouri, and west central Missouri, including the following areas, in central Missouri, Cooper, Howard, Pettis, and Saline. In north central Missouri, Carroll, Chariton, Linn MO, Livingston, Macon, and Randolph. In northeast Missouri, Adair. In west central Missouri, Henry, Johnson MO, Lafayette, and Ray. * From late tonight through late Saturday night * Moderate to heavy rainfall is expected to produce 3 to 5 inches of rainfall over an area that has already saturated soils. * These storms may cause flooding along area creeks, streams, and rivers, low water crossings, and other flood prone areas in far northwest Missouri. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
5 follow-up statements
552 WGUS63 KEAX 062027 FFAEAX URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Kansas City/Pleasant Hill MO 327 PM CDT Thu Sep 6 2018 ...Flash Flooding Possible tonight through late Saturday... .A frontal boundary currently stalled over the region coupled with the remnants of Tropical Storm Gordon will converge over the region late tonight through Saturday night. Moderate to heavy rainfall is expected with potential totals of 2 to 4 inch with locally higher amounts possible. This rainfall on top of already saturated soil with lead to the potential for flash flooding. MOZ005>008-014>016-022-070900- /O.EXA.KEAX.FF.A.0004.180907T0600Z-180909T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Harrison-Mercer-Putnam-Schuyler-Daviess-Grundy-Sullivan-Caldwell- Including the cities of Bethany, Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Gallatin, Jamesport, Trenton, Milan, Green City, Hamilton, Braymer, Polo, and Breckenridge 327 PM CDT Thu Sep 6 2018 ...FLASH FLOOD WATCH IN EFFECT FROM 1 AM CDT FRIDAY THROUGH LATE SATURDAY NIGHT... The National Weather Service in Kansas City/Pleasant Hill has expanded the * Flash Flood Watch to include portions of north central Missouri and northeast Missouri, including the following areas, in north central Missouri, Caldwell, Daviess, Grundy, Harrison, Mercer, Putnam, and Sullivan. In northeast Missouri, Schuyler. * From 1 AM CDT Friday through late Saturday night * Moderate to heavy rainfall is expected to produce 2 to 4 inches of rainfall over an area that has already saturated soils. * These storms may cause flooding along area creeks, streams, and rivers, low water crossings, and other flood prone areas in far northwest Missouri. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ MOZ017-023>025-030>033-038>040-044>046-054-070900- /O.CON.KEAX.FF.A.0004.180907T0600Z-180909T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Adair-Livingston-Linn MO-Macon-Ray-Carroll-Chariton-Randolph- Lafayette-Saline-Howard-Johnson MO-Pettis-Cooper-Henry- Including the cities of Kirksville, Chillicothe, Brookfield, Marceline, Macon, La Plata, Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, Clinton, and Windsor 327 PM CDT Thu Sep 6 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 1 AM CDT FRIDAY THROUGH LATE SATURDAY NIGHT... The Flash Flood Watch continues for * Portions of central Missouri, north central Missouri, northeast Missouri, and west central Missouri, including the following areas, in central Missouri, Cooper, Howard, Pettis, and Saline. In north central Missouri, Carroll, Chariton, Linn MO, Livingston, Macon, and Randolph. In northeast Missouri, Adair. In west central Missouri, Henry, Johnson MO, Lafayette, and Ray. * From 1 AM CDT Friday through late Saturday night * Moderate to heavy rainfall is expected to produce 2 to 4 inches of rainfall over an area that has already saturated soils. * These storms may cause flooding along area creeks, streams, and rivers, low water crossings, and other flood prone areas in far northwest Missouri. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
950 WGUS63 KEAX 070729 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 229 AM CDT Fri Sep 7 2018 ...Flash Flooding Possible through Saturday... .A frontal boundary currently stalled over the region coupled with the remnants of Tropical Storm Gordon will converge over the region through Saturday. Moderate to heavy rainfall is possible leading to potential totals of 2 to 4 inches with locally higher amounts possible. This rainfall on top of already saturated soil with lead to the potential for flash flooding. MOZ005-014-022-030-070830- /O.CAN.KEAX.FF.A.0004.000000T0000Z-180909T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Harrison-Daviess-Caldwell-Ray- Including the cities of Bethany, Gallatin, Jamesport, Hamilton, Braymer, Polo, Breckenridge, Richmond, and Lawson 229 AM CDT Fri Sep 7 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of north central Missouri and west central Missouri has been cancelled. The heaviest expected precipitation has shifted to the east and southeast, moving the more widespread flash flood risk out of these counties. $$ MOZ006>008-015>017-023>025-031>033-038>040-044>046-054-072200- /O.CON.KEAX.FF.A.0004.000000T0000Z-180909T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mercer-Putnam-Schuyler-Grundy-Sullivan-Adair-Livingston-Linn MO- Macon-Carroll-Chariton-Randolph-Lafayette-Saline-Howard- Johnson MO-Pettis-Cooper-Henry- Including the cities of Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Trenton, Milan, Green City, Kirksville, Chillicothe, Brookfield, Marceline, Macon, La Plata, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, Clinton, and Windsor 229 AM CDT Fri Sep 7 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY NIGHT... The Flash Flood Watch continues for * Portions of central Missouri, north central Missouri, northeast Missouri, and west central Missouri, including the following areas, in central Missouri, Cooper, Howard, Pettis, and Saline. In north central Missouri, Carroll, Chariton, Grundy, Linn MO, Livingston, Macon, Mercer, Putnam, Randolph, and Sullivan. In northeast Missouri, Adair and Schuyler. In west central Missouri, Henry, Johnson MO, and Lafayette. * Through late Saturday night * Moderate to heavy rainfall is expected to produce 2 to 4 inches of rainfall over an area that has already saturated soils. * These storms may cause flooding along area creeks, streams, and rivers, low water crossings, and other flood prone areas in far northwest Missouri. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
102 WGUS63 KEAX 072029 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 329 PM CDT Fri Sep 7 2018 ...Flash Flooding Possible through Saturday... .Ongoing rain across the area will continue through the rest of the evening and into the overnight hours. Rain rates could approach over 1 inch per hour through the overnight and early Saturday hours, with perhaps 2-4 inches of rain. This may result in some isolated to scattered flash flooding and some minor to perhaps moderate flooding along local streams. MOZ006>008-015>017-023>025-031>033-038>040-044>046-054-081100- /O.CON.KEAX.FF.A.0004.000000T0000Z-180909T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mercer-Putnam-Schuyler-Grundy-Sullivan-Adair-Livingston-Linn MO- Macon-Carroll-Chariton-Randolph-Lafayette-Saline-Howard- Johnson MO-Pettis-Cooper-Henry- Including the cities of Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Trenton, Milan, Green City, Kirksville, Chillicothe, Brookfield, Marceline, Macon, La Plata, Carrollton, Salisbury, Brunswick, Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin, Warrensburg, Sedalia, Boonville, Clinton, and Windsor 329 PM CDT Fri Sep 7 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE SATURDAY NIGHT... The Flash Flood Watch continues for * Portions of central Missouri, north central Missouri, northeast Missouri, and west central Missouri, including the following areas, in central Missouri, Cooper, Howard, Pettis, and Saline. In north central Missouri, Carroll, Chariton, Grundy, Linn MO, Livingston, Macon, Mercer, Putnam, Randolph, and Sullivan. In northeast Missouri, Adair and Schuyler. In west central Missouri, Henry, Johnson MO, and Lafayette. * Through late Saturday night * Moderate to heavy rainfall is expected to produce 2 to 4 inches of rainfall over an area that has already saturated soils. * These storms may cause flooding along area creeks, streams, and rivers, low water crossings, and other flood prone areas in far northwest Missouri. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
445 WGUS63 KEAX 080843 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 343 AM CDT Sat Sep 8 2018 ...Flash Flood Threat Shifting East... .While the majority of the significant rainfall has shifted east of the region, periods of moderate rain remain possible across central MO, possibly totaling an additional inch of rainfall through this afternoon or evening. This may result in some areas of flash flooding and some minor to perhaps moderate flooding along local streams. MOZ006>008-015>017-023>025-031-032-038-039-044-045-054-080945- /O.CAN.KEAX.FF.A.0004.000000T0000Z-180909T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Mercer-Putnam-Schuyler-Grundy-Sullivan-Adair-Livingston-Linn MO- Macon-Carroll-Chariton-Lafayette-Saline-Johnson MO-Pettis-Henry- Including the cities of Princeton, Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, Glenwood, Trenton, Milan, Green City, Kirksville, Chillicothe, Brookfield, Marceline, Macon, La Plata, Carrollton, Salisbury, Brunswick, Keytesville, Odessa, Higginsville, Lexington, Concordia, Marshall, Warrensburg, Sedalia, Clinton, and Windsor 343 AM CDT Sat Sep 8 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Missouri, north central Missouri, northeast Missouri, and west central Missouri has been cancelled. While a few isolated light rain showers may redevelop this morning, significant rainfall accumulations are not expected. Therefore, the flash flood threat has shifted east into central and eastern MO. $$ MOZ033-040-046-082200- /O.CON.KEAX.FF.A.0004.000000T0000Z-180909T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Randolph-Howard-Cooper- Including the cities of Moberly, Fayette, Glasgow, New Franklin, and Boonville 343 AM CDT Sat Sep 8 2018 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... The Flash Flood Watch continues for * Portions of central Missouri and north central Missouri, including the following areas, in central Missouri, Cooper and Howard. In north central Missouri, Randolph. * Through late tonight * Periods of moderate rainfall are expected to produce up to an inch of additional rainfall over an area that has already saturated soils. * These showers may cause flooding along area creeks, streams, and rivers, low water crossings, and other flood prone areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
165 WGUS63 KEAX 081406 FFAEAX Flood Watch National Weather Service Kansas City/Pleasant Hill MO 906 AM CDT Sat Sep 8 2018 ...HEAVY RAIN HAS ENDED... MOZ033-040-046-081515- /O.CAN.KEAX.FF.A.0004.000000T0000Z-180909T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Randolph-Howard-Cooper- Including the cities of Moberly, Fayette, Glasgow, New Franklin, and Boonville 906 AM CDT Sat Sep 8 2018 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Missouri and north central Missouri has been cancelled. Only light rain is expected for the remainder of the day, and while there could be some nuisance, low impact ponding or flooding the threat for widespread flash flooding is over. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood watch went out at Sep 5, 11:47 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Sep 5, 11:47 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1147 PM CDT Wed Sep 5 2018 .Discussion... Issued at 346 PM CDT WED SEP 5 2018 The main concern through the rest of the week and into the weekend will be the likelihood of river flooding and the potential for flash flooding. This will be caused by the chance of several rounds of heavy showers and thunderstorms this afternoon through Saturday. This afternoon a cold front is sagging across northwest Missouri and is expected to continue to sag slowly through the CWA tonight. This front will continue to be the catalyst for showers and a few isolated thunderstorms through this evening. Tonight a few subtle shortwaves will move through the area continuing thunderstorm chances mainly across the eastern CWA. With PWAT values in the 2.00- 2.25" range there will be the potential for these storms to be efficient rain producers capable of 0.50-1.00" of rain. By Thursday morning, the surface front washes out and the focus for precipitation becomes a 850mb boundary that sags into northern Missouri. It is along this boundary that best chance for heavy rain will occur during the day on Thursday where an additional 0.50"-1.00" will be possible. Thursday night only scattered light showers are expected in what models are indicating a general lull in precipitation. However, by Friday morning several lead shortwave ejecting out from a upper level trough over the western Plains are projected to move through the region. With the 850mb boundary still over northern Missouri...this will again be the focus for heavy precipitation. There is some question as to where this axis of heavy precipitation may set up making it questionable which location will see the heaviest precipitation. With the location of the axis of heavy rain in question have delayed issuing a flood watch until the area can be a little better identified. However, it does appear that the best potential for heavy rain will occur between the Highway 36 and I-70 corridor over northern Missouri back to near the KC Metro. Friday night into Saturday, the main upper trough moves into the area just as the remnants of Gordon moves along the I-44 corridor. These features will provide the forcing and increased moisture for the heaviest precipitation during that period where 1 to 3 inches of precipitation will be possible. By Saturday night the upper trough and remnants of Gorgon will shift east of the area with just some light wrap around rain possible over the eastern CWA. With a total of 3 to 5 inches expected through this period that will lead to localized flash flooding as well as widespread minor to moderate river flooding. Fortunately, as we get beyond Saturday night, we look to dry out across the area. This will come courtesy of a surface ridge that in expected to dominate the area Sunday through the beginning of next week. There will also be a warming trend through this period with high temperatures will be in the lower 70s on Sunday increasing into the upper 70s to lower 80s by Tuesday. && .Aviation...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1146 PM CDT WED SEP 5 2018 IFR conditions are spreading across east central KS and northwest MO. There is however and transition to MVFR somewhere in far northwest MO and far northeast KS. While low level flow is from the northeast and upstream observations have fallen to IFR, there may be some waffling with this transition line into the terminals. Overall, confidence is very high that IFR ceilings will prevail through much, if not all, of this forecast. There may be a few showers during the day tomorrow as well. Winds will be from the northeast around 5 to 10 mph. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...73 Aviation...CDB
Hazardous weather outlook, Sep 5, 4:19 AM CDT, 22 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 419 AM CDT Wed Sep 5 2018 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-060930- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 419 AM CDT Wed Sep 5 2018 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered thunderstorms are expected over the region today as a slow moving cold front begins moving through the area. Periods of heavy rain may lead to flooding in poor drainage areas along with isolated areas of flash flooding. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Thunderstorms will continue over the region Thursday into Thursday night. Localized heavy rains may result in continued flooding for poor drainage areas along with isolated areas of flash flooding. The remnants of Hurricane Gordon are expected to impact the lower Missouri Valley from Friday through Saturday night. Very heavy rain is expected with this system, and it remains possible that 3 to 6 inches of rain may fall across northern Missouri through Saturday night. This will result in an increasing threat for flash flooding along with additional flooding along swollen rivers and streams. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 5, 8:25 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 4 days |
| Sep 6, 12:34 AM CDT | Areal Flood Advisory | EAX | Randolph | 6 hr |
| Sep 6, 3:00 AM CDT | Areal Flood Advisory | EAX | Howard | 4 hr |
| Sep 6, 4:27 AM CDT | Dense Fog Advisory | EAX | Caldwell, Cass, Clay, Clinton, Jackson, Lafayette and 2 more | 6 hr |
| Sep 6, 5:44 AM CDT | Areal Flood Advisory | EAX | Cooper, Henry, Howard, Pettis, Saline | 3 hr |
| Sep 6, 10:05 AM CDT | River Flood Warning | EAX | Cooper, Howard | 5 days |
| Sep 6, 10:49 AM CDT | River Flood Warning | EAX | Howard | 22 hr |
| Sep 6, 1:20 PM CDT | River Flood Warning | EAX | Buchanan | 21 hr |
Nearby
Flash Flood Watches in Missouri, 2018Every flash flood watch in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.